Results 1 to 3 of 3

Thread: Vaccine reaction (tetanus shot) - feel awful and need reassurance

  1. #1
    Join Date
    Nov 2017
    Posts
    60

    Vaccine reaction (tetanus shot) - feel awful and need reassurance

    So yesterday I cut my finger pretty deep and had to go to the emergency room. It's been 10 years since my last tetanus shot, so they gave me one (tetanus and diphteria). I was fine for the rest of the day apart from my arm hurting. But now I've had a fever during the night - with bad headache, joint pain, nausea, chills and abdominal pain and bad nightmares too. Today I feel nauseaus, slightly feverish and just generally unwell. I know a vaccine can cause a fever - I've had a fever after the flu shot and as a kid I even had to be admitted to hospital after the MR vaccine because I had such a high fever, so maybe I'm just sensitive to vaccines...? But still. I feel like it's weird to get a fever from a tetanus shot and now I'm worried that my immune system is in overdrive and it will trigger some sort of horrible neurological or autoimmune disease. I've also been extremely stressed lately due to a bad breakup from the man I thought was the love of my ****ing life... Maybe the stress combined with the vaccine will trigger an autoimmune response?
    Has anyone else had a fever from a tetanus shot? According to the internet - at least the Danish websites - it is rare, which makes me very worried. And the nurse who gave me the shot also told me I would only experience a sore arm and a fever was highly unlikely.

  2. #2
    Join Date
    Aug 2011
    Posts
    4,653

    Re: Vaccine reaction (tetanus shot) - feel awful and need reassurance

    It's completely normal. Probably compounded by your recent stress. Just rest for a day or two.

  3. #3
    Join Date
    Apr 2019
    Posts
    279

    Re: Vaccine reaction (tetanus shot) - feel awful and need reassurance

    I've often felt bad after a vaccine. If you are concerned call your doc but I wouldn't panic

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Replies: 8
    Last Post: 15-02-21, 14:45
  2. Replies: 4
    Last Post: 18-12-20, 13:32
  3. This maybe a long shot but... reaction to Dexamethasone
    By Worrygirl32 in forum Health Anxiety
    Replies: 0
    Last Post: 10-01-19, 03:16
  4. Tetanus shot reaction?!
    By kitkat96 in forum Health Anxiety
    Replies: 8
    Last Post: 03-03-14, 21:39

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •